# SDR C2XA98IA201

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A3
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLT 3952 - THE CREW REPORTED A FALSE LAVATORY SMOKE INDICATION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR PANEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
